[ Post a Response | The Meeting Place for Survivors ]
Posted by Patty on October 24, 2015, 2:58 am
User logged in as post
After having major emotional reaction August 24 about 10 days after starting Latrazole Ive spent the last 2 months trying to find out what to do and how to feel better by talking to existing psychiatrist and oncologist and having no luck except to stop drug. Then many calls to websites, insurance and medical case Manager w my HMO medical group I finally have found answers and treatment. Finally! Just started w an out of network psychiatrist that is female and experienced w cancer patients. sHe is great and knows her stuff!!!!! Even thou literature does not mention it, many, many anecdotal reports have shown that Latrazole causes a big negative reaction to existing psyche patients. I have been switched to tomaxifen and am fine. The two drugs limit estrogen different ways. Please pass this around so more oncologists will know not to prescribe to patients already dealing w depression. If u can relate please respond.
Back Home to Breast
Cancer On-line Support Group